# SDR DL72E953336

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO GROUND DAMAGE, THE RIGHT SIDE OF THE FUSELAGE SUSTAINED DAMAGE.  STRINGER 21R WAS SEVERED, THE SKIN DAMAGE WAS CUTOUT BETWEEN FS 660 TO FS 680 TO THE DIMENSIONS 22.5 FORE-AFT BY 20 UP AND DOWN.  THE DAMAGED SECTION OF 21R HAS BEEN REMOVED FROM FS 650 TO FS 680.  IN ACCORDANCE WITH B727 SRM 53-10-3 FIGURE 1, B727 SRM 53-10-4, FIGURE 11 AND FIG 12, AND B727 SRM 53-30-3, FIGURE 3A, THE DAMAGED AREAS WERE REPAIRED.
